# SDR AALA202503077808

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 25,259 hours, 10,709 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MCO DUE TO AN AIRCRAFT ELECTRICAL ODOR IN THE CABIN WHICH INCREASED IN INTENSITY AND SPREAD FROM ROW 20 TO THE AFT OF THE AIRCRAFT. THE AIRCRAFT LANDED SAFELY AT MCO AND TAXIED TO THE GATE. MAINTENANCE ACCOMPLISHED SOF TROUBLESHOOTING TASK CARD 08L00021001, PERFORMED AN OPERATIONAL TEST OF EMERGENCY EXIT HATCH AND DOOR AREA HEATERS PER AMM 21-45-00, RESET THE ISPS PER AMM 23-81-05-700-801C1, PERFORMED AN OPERATIONAL TEST OF THE IFEC PER AMM 44-30-00-720-802, CHECKED OPERATION OF GALLEY EQUIPMENT PER AMM 25-32-00 AND PERFORMED AN OPERATIONAL TEST OF THE CABIN LIGHTING EQUIPMENT PER AMM 33-20-00 WITH NO DEFECTS. MAINTENANCE WAS UNABLE TO DETERMINE A SPECIFIC PART THAT WOULD HAVE CAUSED THE REPORTED ODOR DURING THE FLIGHT.
